Generalized Jacobsthal sums and sums of squares
Acta Arithmetica, Tome 49 (1987) no. 1, pp. 5-14
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_49_1_5_14,
author = {R. Rankin},
title = {Generalized {Jacobsthal} sums and sums of squares},
journal = {Acta Arithmetica},
pages = {5--14},
year = {1987},
volume = {49},
number = {1},
doi = {10.4064/aa-49-1-5-14},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-49-1-5-14/}
}
R. Rankin. Generalized Jacobsthal sums and sums of squares. Acta Arithmetica, Tome 49 (1987) no. 1, pp. 5-14. doi: 10.4064/aa-49-1-5-14
Cité par Sources :